Conical structure for shrinking Ricci solitons

Ovidiu Munteanu, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

It is shown that a shrinking gradient Ricci soliton must be smoothly asymptotic to a cone if its Ricci curvature goes to zero at infinity.

Original languageEnglish (US)
Pages (from-to)3377-3390
Number of pages14
JournalJournal of the European Mathematical Society
Volume19
Issue number11
DOIs
StatePublished - 2017

Bibliographical note

Publisher Copyright:
© 2017 European Mathematical Society.

Keywords

  • Asymptotically conical
  • Shrinking Ricci soliton

Fingerprint

Dive into the research topics of 'Conical structure for shrinking Ricci solitons'. Together they form a unique fingerprint.

Cite this